Alert archive / Illinois / River Flood Warnings in 2019
River Flood Warning 7, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Feb 5, 2019, 7:22 AM CST for Fulton County, Knox County, Illinois. It took effect at Feb 5, 2019, 8:41 AM CST. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Feb 5, 2019, 7:22 AM CST (13:22 UTC)
- In effect from
- Feb 5, 2019, 8:41 AM CST
- Expired
- Feb 8, 2019, 8:01 PM CST
- In force
- 3 days
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Fulton County, IL, Knox County, IL
The radar
The Lincoln radar (KILX), 99 km from the middle of the area, began a volume at 13:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Spoon River (W-IL) at London Mills (LNMI2). The gauge peaked at 15.47 ft at Feb 5, 2019, 3:00 PM CST.
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 21 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05569500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
160
WGUS43 KILX 051322
FLWILX
Flood Warning
National Weather Service Lincoln IL
722 AM CST Tue Feb 5 2019
...The National Weather Service in Lincoln IL has issued a flood
warning for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC057-095-060322-
/O.NEW.KILX.FL.W.0007.190205T1441Z-190206T1100Z/
/LNMI2.1.ER.190205T1441Z.190205T1800Z.190206T0500Z.NO/
722 AM CST Tue Feb 5 2019
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Spoon River at London Mills.
* From this morning until late tonight.
* At 7 AM Tuesday the stage was 14.6 feet.
* Flood stage is 15 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by mid morning and continue to
rise to near 15.7 feet by this afternoon.The river will fall below
flood stage by tonight.
* Impact...At 15 feet...Minor flooding begins to agricultural land
near the river.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Wed Thu Fri
Spoon River
London Mills 15 14.6 Tue 7 AM 14.2 13.0 14.6
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$8 follow-up statements
799
WGUS83 KILX 051636
FLSILX
Flood Statement
National Weather Service Lincoln IL
1036 AM CST Tue Feb 5 2019
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-060636-
/O.EXT.KILX.FL.W.0007.000000T0000Z-190209T1851Z/
/LNMI2.1.ER.190205T1358Z.190208T0000Z.190209T1251Z.NO/
1036 AM CST Tue Feb 5 2019
The Flood Warning continues for
The Spoon River at London Mills.
* Until Saturday afternoon.
* At 945 AM Tuesday the stage was 15.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 16.6 feet by
Thursday evening. The river will fall below flood stage Saturday
morning.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land
near the river.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Wed Thu Fri
Spoon River
London Mills 15 15.3 Tue 10 AM 15.9 16.3 16.6
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
EJL313
WGUS83 KILX 060157
FLSILX
Flood Statement
National Weather Service Lincoln IL
757 PM CST Tue Feb 5 2019
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-061557-
/O.EXT.KILX.FL.W.0007.000000T0000Z-190210T2100Z/
/LNMI2.1.ER.190205T1358Z.190209T0600Z.190210T1500Z.NO/
757 PM CST Tue Feb 5 2019
The Flood Warning continues for
The Spoon River at London Mills.
* Until Sunday afternoon.
* At 645 PM Tuesday the stage was 15.5 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 15.7 feet by
early tomorrow morning. The river will fall below flood stage
Sunday morning.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Spoon River
London Mills 15 15.5 Tue 7 PM 15.7 15.0 16.1
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
JRP505
WGUS83 KILX 061737
FLSILX
Flood Statement
National Weather Service Lincoln IL
1137 AM CST Wed Feb 6 2019
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-070737-
/O.EXT.KILX.FL.W.0007.000000T0000Z-190210T1048Z/
/LNMI2.1.ER.190205T1358Z.190209T0000Z.190210T0448Z.NO/
1137 AM CST Wed Feb 6 2019
The Flood Warning continues for
The Spoon River at London Mills.
* Until late Saturday night.
* At 1045 AM Wednesday the stage was 15.5 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 15.9 feet by
Friday evening. Ice jams could produce some rapid fluctuations
to the river stage. The river will fall below flood stage Saturday
evening.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Spoon River
London Mills 15 15.5 Wed 11 AM 15.0 15.1 15.9
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
EJL212
WGUS83 KILX 070211
FLSILX
Flood Statement
National Weather Service Lincoln IL
811 PM CST Wed Feb 6 2019
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-071610-
/O.EXT.KILX.FL.W.0007.000000T0000Z-190210T0925Z/
/LNMI2.1.ER.190205T1358Z.190208T1800Z.190210T0325Z.NO/
811 PM CST Wed Feb 6 2019
The Flood Warning continues for
The Spoon River at London Mills.
* Until late Saturday night.
* At 745 PM Wednesday the stage was 14.7 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and
continue to rise to near 16.5 feet by Friday afternoon.The river
will fall below flood stage by Saturday evening.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Spoon River
London Mills 15 14.7 Wed 8 PM 15.0 16.3 16.2
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
JRP506
WGUS83 KILX 071500
FLSILX
Flood Statement
National Weather Service Lincoln IL
900 AM CST Thu Feb 7 2019
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-080500-
/O.EXT.KILX.FL.W.0007.000000T0000Z-190210T0000Z/
/LNMI2.1.ER.190205T1358Z.190209T0000Z.190209T1800Z.NO/
900 AM CST Thu Feb 7 2019
The Flood Warning continues for
The Spoon River at London Mills.
* Until Saturday evening.
* At 845 AM Thursday the stage was 14.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 15.9 feet by tomorrow evening.The river will fall below
flood stage by Saturday afternoon.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Spoon River
London Mills 15 14.6 Thu 9 AM 15.6 15.4 13.2
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
25036
WGUS83 KILX 080152
FLSILX
Flood Statement
National Weather Service Lincoln IL
752 PM CST Thu Feb 7 2019
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-081553-
/O.EXT.KILX.FL.W.0007.000000T0000Z-190209T0800Z/
/LNMI2.1.ER.190205T1358Z.190209T0000Z.190209T0200Z.NO/
752 PM CST Thu Feb 7 2019
The Flood Warning continues for
The Spoon River at London Mills.
* Until late Friday night.
* At 645 PM Thursday the stage was 14.2 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue
to rise to near 15.2 feet by tomorrow evening.The river will fall
below flood stage by tomorrow evening.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land
near the river.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Fri Sat Sun
Spoon River
London Mills 15 14.2 Thu 7 PM 15.0 13.9 11.4
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$307
WGUS83 KILX 081438
FLSILX
Flood Statement
National Weather Service Lincoln IL
838 AM CST Fri Feb 8 2019
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-090438-
/O.EXT.KILX.FL.W.0007.000000T0000Z-190209T0600Z/
/LNMI2.1.ER.190205T1358Z.190208T1800Z.190209T0000Z.NO/
838 AM CST Fri Feb 8 2019
The Flood Warning continues for
The Spoon River at London Mills.
* Until late tonight.
* At 745 AM Friday the stage was 14.8 feet.
* Flood stage is 15.0 feet.
* Forecast...The river is expected to rise to near flood stage this
afternoon.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Spoon River
London Mills 15 14.8 Fri 8 AM 14.1 11.7 9.7
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
25458
WGUS83 KILX 090201
FLSILX
Flood Statement
National Weather Service Lincoln IL
801 PM CST Fri Feb 8 2019
...The Flood Warning is cancelled for the following river in
Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC057-095-090231-
/O.CAN.KILX.FL.W.0007.000000T0000Z-190209T0600Z/
/LNMI2.N.ER.190205T1358Z.000000T0000Z.000000T0000Z.NO/
801 PM CST Fri Feb 8 2019
The Flood Warning is cancelled for
The Spoon River at London Mills.
* At 745 PM Friday the stage was 13.4 feet.
* Flood stage is 15.0 feet.
* Forecast...The river crested below flood stage at 14.8 feet. The
river will fall to 11.5 feet by Sunday morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Spoon River
London Mills 15 13.4 Fri 8 PM 12.9 11.5 9.7
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
EJLWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Feb 5, 5:25 AM CST, 1 hour 57 minutes earlier.
Area forecast discussion, Feb 5, 5:25 AM CST, 1 hour 57 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 525 AM CST Tue Feb 5 2019 .SHORT TERM...(Today and tonight) ISSUED AT 311 AM CST Tue Feb 5 2019 Complicated forecast scenario for tonight, in regards to the ice accumulations. Latest model suite has edged the warmer air a bit further north, which would diminish the threat of icing in areas from Bloomington west to Havana. However, high-res models show some convective elements to the freezing rain this evening through about midnight. This would enhance the ice accumulations, though if the rain is too heavy, then the icing threat would actually be a bit more limited. Main threat would begin after 6 pm in any event, and by midnight, will mainly be limited to areas west of the Illinois River. Thus, the following changes are being made to the winter weather headlines: 1) Ice Storm Warning will be issued for Fulton, Knox, Stark, and Marshall Counties. 2) Winter Weather Advisory is being dropped for Mason, Tazewell, and McLean Counties. 3) Start time will be 6 pm this evening for both the warning and the remaining part of the advisory. .LONG TERM...(Wednesday through Monday) ISSUED AT 311 AM CST Tue Feb 5 2019 Strong moisture feed will continue into Thursday over a good portion of the area, with precipitable water values over an inch. Threat of flooding will be on the increase across especially the areas I-72 and south. See the Hydrology section below for more details. Precip types not expected to be a concern for Wednesday and early Thursday, as warmer air continues to surge into the area. Highs around 60 are likely both days over the southeast CWA, with 40s across the north. Temperatures will be falling Thursday afternoon, which will lead to a brief transition to freezing rain and snow as the precipitation ends. Much colder air on tap for the end of the work week, as an Arctic air mass brings a glancing blow to central Illinois. Lows in the single digits will be common by Friday night, but temps quickly warm up as ridging starts to build across the Plains early this weekend. Late in the weekend, precipitation starts to move back in ahead of a shortwave moving through the Plains. Models show some significant divergence with the evolution of this system early next week, but that is mostly beyond the current forecast period. && .AVIATION...(For the 12Z TAFS through 12Z Wednesday morning) Issued at 525 AM CST Tue Feb 5 2019 Western fringes of the low cloud deck have been having a tough time making eastward progress over the last few hours, and KBMI/KSPI have been alternating between VFR and near-IFR conditions. Not looking for any wholesale changes in eastern Illinois this morning, and ceilings over the western half of central Illinois will drop to MVFR again as low clouds spread in from Missouri. A prolonged period of rain will develop early this evening, which will result in IFR ceilings and visibilities overspreading the area. Some concern for freezing rain near KPIA, as temperatures will be just above freezing. Will keep them as straight rain for now, but will need to watch this closely. && .HYDROLOGY... Issued at 311 AM CST Tue Feb 5 2019 Flooding threat continues to be a concern across mainly the southeast half of the forecast area. Will continue the Hydrologic Outlook for this area, and a transition to a Flood Watch may be needed soon. Latest guidance indicates potential for 2-3 inches of rain near and south of I-70 through the end of the work week, and with the soils not fully thawed, runoff potential is high. Outlooks from the Weather Prediction Center have a marginal risk of flash flooding from about Taylorville-Paris southward on Wednesday and Wednesday night, and a slight risk Thursday south of I-70. River trends will continue to be heading up the next few days, between this rain and the recent snow melt across the northern CWA. Parts of the Spoon and Mackinaw Rivers have recently shown ice action, which are pushing the rivers to just shy of flood stage. Flooding along the Wabash River is likely within the next day or two around Hutsonville, as well as the Illinois River near Havana and Beardstown. && .ILX WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory from 6 PM this evening to 6 AM CST Wednesday for ILZ029-031-040. Ice Storm Warning from 6 PM this evening to 6 AM CST Wednesday for ILZ027-028-030-036. && SHORT TERM...Geelhart LONG TERM...Geelhart AVIATION...Geelhart HYDROLOGY...Geelhart
Hazardous weather outlook, Feb 5, 6:57 AM CST, 25 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 657 AM CST Tue Feb 5 2019 ILZ027-028-030-036-061200- Fulton-Knox-Marshall-Stark- 657 AM CST Tue Feb 5 2019 ...ICE STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY... This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TODAY AND TONIGHT... Freezing rain will develop late this afternoon and early evening after sunset with between a quarter and three quarter inches of ice expected tonight. The highest ice amounts will be from Galesburg to Henry north. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A wintry mix of precipitation could bring light snow and ice accumulations on Thursday afternoon. Recent snow melt, a frozen ground and moderate rainfall tonight into Thursday will cause minor flooding on the lower Illinois river from Havana downstream during mid and late week. Some rivers and streams may experience ice jams where the river channel narrows or makes a sharp curve like on the Spoon river. .SPOTTER INFORMATION STATEMENT... A conference call will be conducted at 1030 am cst today for the ice storm warning for our media and emergency manager partners. ILZ029-031-040-061200- Peoria-Schuyler-Woodford- 657 AM CST Tue Feb 5 2019 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY... This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TODAY AND TONIGHT... A period of freezing rain will create an ice accumulation of one to two tenths of an inch tonight, with the highest amounts north of a Rushville to Peoria to Minonk line. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A wintry mix of precipitation could bring light snow and ice accumulations northwest of the IL river Thursday afternoon. Recent snow melt, a frozen ground and moderate rainfall tonight into Thursday will cause minor flooding on the lower Illinois river from Havana downstream during mid and late week. Some rivers and streams may experience ice jams where the river channel narrows or makes a sharp curve especially north of Peoria. .SPOTTER INFORMATION STATEMENT... A conference call will be conducted at 1030 am cst today for the winter weather advisory for our media and emergency manager partners. ILZ037-038-041>057-061-061200- Cass-Champaign-Christian-Coles-De Witt-Douglas-Edgar-Logan-Macon- Mason-McLean-Menard-Morgan-Moultrie-Piatt-Sangamon-Scott-Shelby- Tazewell-Vermilion- 657 AM CST Tue Feb 5 2019 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and west central Illinois. .DAY ONE...TODAY AND TONIGHT... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... Recent snow melt, a frozen ground and moderate rainfall tonight through Thursday will cause minor flooding on the lower Illinois river from Havana downstream during mid and late week. Portions of the Sangamon and Mackinaw rivers could see minor flooding too. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ062-063-066>068-071>073-061200- Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland- 657 AM CST Tue Feb 5 2019 This Hazardous Weather Outlook is for portions of east central Illinois and southeast Illinois. .DAY ONE...TODAY AND TONIGHT... Isolated thunderstorms are possible overnight over southeast IL. These thunderstorms are not expected to be severe. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... An extended period of moderate to potentially heavy rain is likely from tonight through early Thursday evening with between 2 and 3 inches of rain expected over southeast IL. The highest rainfall amounts will be southeast of the I-70 corridor. Isolated thunderstorms are possible again Wednesday night, but the marginal risk of severe storms should be south of Clay, Richland and Lawrence counties. Minor river flooding will likely develop along parts of the Wabash river by late this week, and flooding could develop on portions of smaller rivers like the Little Wabash and Embarras too. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. 07
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 3:28 AM CST | Ice Storm Warning | ILX | Fulton, Knox, Marshall, Stark | 24 hr |
| Feb 5, 4:15 AM CST | River Flood Warning | ILX | McLean, Tazewell, Woodford | 16 hr |
| Feb 5, 9:29 AM CST | River Flood Warning | ILX | Clay, Richland | 10 days |
| Feb 5, 9:37 AM CST | River Flood Warning | ILX | Lawrence | 10 days |
| Feb 5, 2:55 PM CST | Flood Watch | ILX | Clark, Clay, Crawford, Cumberland, Effingham, Jasper and 2 more | 48 hr |
Nearby
River Flood Warnings in Illinois, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.